Correction to New or poorly known Epermeniidae of the Afrotropis (Lepidoptera, Epermenioidea)

Autor/innen

  • Reinhard Gaedike

DOI:

https://doi.org/10.21248/contrib.entomol.67.2.353-354

Abstract

-

Downloads

Veröffentlicht

2017-12-08

Zitationsvorschlag

Gaedike, R. 2017: Correction to New or poorly known Epermeniidae of the Afrotropis (Lepidoptera, Epermenioidea) - Beiträge Zur Entomologie = Contributions to Entomology 67(2): 353–354 - doi: 10.21248/contrib.entomol.67.2.353-354

Ausgabe

Rubrik

Korrektur
Seiten
353-354